top of page

OVERDOSE
SIGNS

Emergency Assistance

Stimulant overdose:
signs & symptoms

Stimulant overdose:
how to help

G overdose:
causes

G overdose:
prevention
 

G overdose:
signs & symptoms
 

G overdose:
how to help
 

  • jerking or rigid limbs

  • loss of consciousness, or in and out of consciousness

  • rapidly increasing temperature, overheating and sweating

  • rapidly increasing pulse  

  • seizures  

  • chest pains or tightness  

  • severe headaches, sweating or agitation  

  • Psychosis  

  • Panic or extreme anxiety  

  • Hallucinations  

  • Nausea and vomiting

 

Stimulants may be cut with a lot of different unknown sometimes toxic substances and so any unusual symptoms could be a reaction to that.

  • Call an ambulance  

  • Stay with the individual for support, encourage hydration but don’t overhydrate, and stay calm.  

  • If they are having a seizure make sure there is nothing around them that can hurt them. Do not put anything in their mouth or restrain them.  

  • If they are conscious and walking, move away from activity and noise.  

  • You may give water or other non-sugary, non-caffeinated drink to help replace lost electrolytes  

  • Place cool wet cloths on forehead, back of neck, armpits

A G overdose is different...
 

GBL/GHB can take around 20 minutes to an hour to take effect. Overdosing can occur when you take multiple dosages without enough time in between. It can also happen when you take a higher dosage than your body can handle.

 

Everyone’s tolerance level is different so paying attention to how your body feels is really important. It can help you recognise when you’re ‘going under’ or experiencing dependency.

 

G should not be mixed with alcohol or other drugs e.g. ketamine, mephedrone, tramadol etc. The sedative nature of these substances, combined with G will make you susceptible to falling unconscious, into a coma or in some cases can be lethal.

 

How to use G more safely:

  • Measure how much you are taking – use between 0.5-2ml depending on your tolerance

  • Using a syringe to measure can be easier and more accurate than a pipette

  • Set a timer between dosages so that you’re not double dosing. Ensure that there’s a minimum of 2 hours between each dose

  • Drink plenty of water

 

  • Dizziness

  • Feeling confused

  • Drowsiness

  • Vomiting

  • Seizures

  • Unconsciousness

 

GBL/GHB are depressants, meaning they contain a sedative.

Someone that has overdosed on G may look like they’re sleeping and they may begin to snore.In fact, their body is shutting down and can quickly fall unconscious or into a coma.

 

If you see someone snoring, try to keep them awake; get some fresh air, give them a cold shower, remain in contact with them.Don’t let them lie on their back as this can lead to choking if they vomit.

 

If you see someone going under or collapsing while on G:  

  • Place them in the recovery position to prevent them from choking.  

  • Call an ambulance. Dial 999.  

  • Don’t take any more drugs.  

  • Stay with the person until the ambulance arrives.  

  • Tell the paramedics what the person may have taken. Be truthful.

  • If available, give them the bottle or what is left of the G.

 

Recovery Position
bottom of page